# SDR 2012FA0000484

- Difficulty date: July 14, 2012
- Submitted: July 14, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,632 hours, 40,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE, DOES NOT WORK.  R & R R1 DOOR EMERGENCY LIGHT IAW AMM 33-50-00.  OPS NORMAL.
